Repositorio de producción científica de la Universidad de Sevilla

Recurrence relations for discrete hypergeometric functions

Opened Access Recurrence relations for discrete hypergeometric functions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Santos Cardoso, José Luis dos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2005
Publicado en: Journal of Difference Equations and Applications, 11 (9), 829-850.
Tipo de documento: Artículo
Resumen: We present a general procedure for finding linear recurrence relations for the solutions of the second order difference equation of hypergeometric type. Applications to wave functions of certain discrete system are also given.
Cita: Álvarez Nodarse, R. y Santos Cardoso, J.L.d. (2005). Recurrence relations for discrete hypergeometric functions. Journal of Difference Equations and Applications, 11 (9), 829-850.
Tamaño: 218.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41747

DOI: http://dx.doi.org/10.1080/10236190500089846

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones